I've succesfully survived the first two weeks off of Diazepam, and I should be past the point where the withdrawal symptoms peak and start to gradually fade. It may have been the longest 14 days of my life so far, but now it's behind me, and though there will be rebounds, they will never get as intense again. I'll probably feel awfully sick and suffer from various lingering symptoms for months to come, but at least I know now the ailments are on their way out. To extend the mountaineering metaphor, I have reached the top of the mountain, but I still have to climb down and navigate through the foothills to find kinder terrain and hopefully eventually back home.
In totally unrelated news, the feathered ornithopod I've hinted at in the past is now public. If you haven't already, go read the news here: Siberian dinosaur spreads feathers around the dinosaur tree, and there are more pics on Dave Hone's personal blog to ogle at. Exciting times...
P.S: I'd like to thank everyone for your support and encouragement. Even though I didn't manage to reply to anything past day 1, I read every message and they meant a lot to me.
- Mood: It's Hot
- Listening to: In the Halls of the Usurper - Jake Kaufman
Love your dino artwork...sooo why were you on diazepam?
Thank you. It's a long story, but the short version is that an undiagnosed pituitary tumor caused me constant extreme anxiety, and Diazepam was the only thing available that provided immediate help.
Most unfortunate. I had a bone marrow transplant in my youth. Was awful. Still alive 'coz I'm a phoenix. No mind pills despite fact that I like drinking to sleep. Becoming sicker now. I totally hear ya. Spending life around hospitals, doctors and nurses is most unpleasant. I ought to consult Diazepam in order to schleep and put down my many positive, neutral and negative thoughts to sleep.
If you need help getting to sleep, there are loads of meds preferrable to Diazepam and the other benzos. I've had to struggle with insomnia a couple of times, and to the credit of my doctors they tried just about everything else without resorting to benzos. Of course if everything else fails... but even then, Diazepam will lose its effectiveness fairly quickly, and at that point dependency has already set in. It's a nasty drug.
You're almost there; hang in there for a little longer mate!
Congratulations Climb down the mountain carefully there
I'm happy for you!